MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUGE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION LUGE; WIRE, GUIDE, CATHETER
Model Number 2747
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that distal tip detachment occurred.A 182cm luge guidewire was selected for use.However, during the procedure, a 3 cm tip of the guidewire came off into the coronary sinus branch.The device was removed, and the procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
B3 - date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3 - date of event: used the first date of the month of the aware date as no event date was provided.Device evaluated by mfr.: the device was returned for analysis.Visual inspection revealed that the body of the guidewire was kinked.The observed kink of the body was measured, and the distance of the kink is 1-51.0 in.Microscopic inspection revealed that the distal tip was bent, and 5.1 in of the distal tip was detached and did not return for analysis.Dimensional inspection included measurement of the total length of the returned guidewire.The length of the guidewire was within normal limits, even though that a section of the distal tip was detached and did not return for analysis.

Brand Name
LUGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19264354
Report Number2124215-2024-27703
Device Sequence Number6492865
Product Code DQX
UDI-Device Identifier08714729252320
UDI-Public08714729252320
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2024
Device Model Number2747
Device Catalogue Number2747
Device Lot Number0030387125
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown